# SDR UALA2009040400960

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 34,503 hours, 9,228 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 99
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESS DROPS WHEN USING APU BLEED AIR FOR ENGINE START OR PACK OPERATION.  DUCT PRESSURE DROPS TO.  DUCT PRESS DROPS 11-15 PSI DURING ENGINE START.  NO LOAD DUCT PRESS 25 PSI.  REPLACED SURGE VALVE & BLEED VALVE.
